Ergodic theory and uniform distribution
Journées Arithmétiques de Luminy, Astérisque, no. 61 (1979), pp. 223-234.
@incollection{AST_1979__61__223_0,
     author = {Veech, William A.},
     title = {Ergodic theory and uniform distribution},
     booktitle = {Journ\'ees Arithm\'etiques de Luminy},
     series = {Ast\'erisque},
     pages = {223--234},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {61},
     year = {1979},
     mrnumber = {556675},
     zbl = {0401.10062},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1979__61__223_0/}
}
TY  - CHAP
AU  - Veech, William A.
TI  - Ergodic theory and uniform distribution
BT  - Journées Arithmétiques de Luminy
AU  - Collectif
T3  - Astérisque
PY  - 1979
SP  - 223
EP  - 234
IS  - 61
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1979__61__223_0/
LA  - en
ID  - AST_1979__61__223_0
ER  - 
%0 Book Section
%A Veech, William A.
%T Ergodic theory and uniform distribution
%B Journées Arithmétiques de Luminy
%A Collectif
%S Astérisque
%D 1979
%P 223-234
%N 61
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1979__61__223_0/
%G en
%F AST_1979__61__223_0
Veech, William A. Ergodic theory and uniform distribution, in Journées Arithmétiques de Luminy, Astérisque, no. 61 (1979), pp. 223-234. http://archive.numdam.org/item/AST_1979__61__223_0/

[1]Conze J. P. "Équirépartition et Ergodicité de Transformations Cylindriques," Preprint, Université de Rennes (1976) | EuDML | MR

[2]Conze J. P. and Keane M. "Ergodicité d'un flot cylindrique," C. R. Acad. Sci.Paris (to appear) | MR

[3]Coquet J., Kamae, T., and Mendes-France, M. "Sur la mesure spectrale de certaines suites arithmétiques," preprint, l'Université de Bordeaux

[4]Dupain, Y. "Intervalles à restes majores pour la suite nα," Acta. Math. Acad. Sci. Hung., 29 (1977), 289-303 | DOI | MR | Zbl

[5] Furstenberg, H. "Strict ergodicity and transformations of the torus," Amer. J. Math. 88 (1961), 573-601 | DOI | MR | Zbl

[6] Furstenberg, H., Keynes, H. and Shapiro, L., "Prime flows in topological dynamics," Israel J. Math. 14 (1973), 26-38 | DOI | MR | Zbl

[7]Kesten, H. "On a conjecture of Erdös and Szüsz related to uniform distribution mod 1," Acta. Arith. 12 (1966/67), 193-212 | DOI | EuDML | MR | Zbl

[8] Losert, V. and Rindler, H. "Uniform distribution and the mean ergodic theorem," preprint | MR | Zbl

[9] Oxtoby, J. C. "Ergodic sets," Bull. Amer. Math. Soc. 58 (1952) 116-136 | DOI | MR | Zbl

[10] Schmidt, K. "A Cylinder Flow Arising From Irregularity of Distribution,"preprint, University of Warwick, 1975

[11] Schmidt, K. "Cohomology amd Skew Products of Ergodic Transformations," preprint, University of Warwick, 1974

[12] Stewart, M. "Irregularities of uniform distribution," Ph. D. Thesis, Rice University, 1978 | MR

[13] Veech, W. A. "Applications of ergodic theory to some problems of uniform distribution," Proc. Conf. on Ergodic Theory and Topological Dynamics (Univ. of Kentucky, 1971), Math Dept., Univ. of Kentucky, Lexington, Ky., 26-33

[14] Veech, W. A., "Finite group extension of irrational rotations, Israel J. Math. 21 (1975) 240-259 | DOI | MR | Zbl

[15] Veech, W. A., "Some questions of uniform distribution," Ann. of Math. (2) 94 (1971), 125-138 | DOI | MR | Zbl

[16] Veech, W. A., "Strict ergodicity In zero dimensional dynamical systems and the Kronecker-Weyl theorem mod 2," Trans. Amer. Math. Soc. 140 (1969), 1-33 | MR | Zbl

[17] Veech, W. A., "Topological dynamics," Bull. Amer. Math. Soc., 83 (1977), 775-830 | DOI | MR | Zbl

[18] Veech, W. A., "Well distributed sequences of integers," Trans. Amer. Math. Soc. 161 (1971), 63-70 | DOI | MR | Zbl